On Spherically Symmetric Solutions of the Einstein-Maxwell Field Equations

Volume 3, Issue 3, Article 3 - 2017

Authors: Rashida Bibi ;Tooba Feroze;Azad A. Siddiqui

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In literature many solution of Einstein-Maxwell’s equations have been found. We consider the spherically symmetric geometry and classify the solutions of Einstein-Maxwell’s equations by considering the null/non-null electromagnetic field and isotropic/anisotropic matter with the help of Segre type of spherical symmetric spacetime

How To Cite This Article

@article{Bibi_2017, doi = {10.31559/glm2016.3.3.3}, url = {https://doi.org/10.31559%2Fglm2016.3.3.3}, year = 2017, month = {dec}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {3}, author = {Rashida Bibi and Tooba Feroze and Azad A. Siddiqui}, title = {On Spherically Symmetric Solutions of the Einstein-Maxwell Field Equations}, journal = {General Letters in Mathematics} }
Bibi, R., Feroze, T., & A. Siddiqui, A. (2017). On Spherically Symmetric Solutions of the Einstein-Maxwell Field Equations. General Letters in Mathematics, 3(3). doi:10.31559/glm2016.3.3.3
[1]R. Bibi, T. Feroze, and A. A. Siddiqui, “On Spherically Symmetric Solutions of the Einstein-Maxwell Field Equations,” General Letters in Mathematics, vol. 3, no. 3, Dec. 2017.
Bibi, Rashida, Tooba Feroze, and Azad A. Siddiqui. “On Spherically Symmetric Solutions of the Einstein-Maxwell Field Equations.” General Letters in Mathematics 3, no. 3 (December 1, 2017). doi:10.31559/glm2016.3.3.3.